# SDR QXEA2012111701394

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER DRY BAY PANEL 621BT HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND IN LIMITS REF RD 8/4-57-425. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801.  PANEL FOUND WITHIN LIMITS PER RD 8/4-57-425.  APPLIED ALODINE AND PRIMER IAW RD 8/4-57-425.  APPLIED EPTFE TAPE AND RE IDENTIFIED IAW RD 8/4-57-425.
